# SDR AALA20141215009

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 16,058 hours, 6,235 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, FLIGHT ATTENDANT REPORTED STRONG ACRID ELEC BURNING SMELL IN FIRST CLASS.  ACCOMPLISHED FIM 21-00-00-810-806 WITH NO SMOKE OR ODORS DETECTED.  ACCOMPLISHED PACK BURN WITH NO SMOKE OR ODORS DETECTED.  SYS CHECKED NORMAL.
